# SDR P2EA2001V0022

- Difficulty date: November 14, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-L2 Door Area, Fuselage Lower Hinge Cut out, Lower Section, Skin With Sharp Edges & Crack.-Repaired Fuselage Skin Section at L2 door Lower Hinge Cut out, From BS945to BS956, Between Str 13 & 16 L-H, IAW SRM 53-30-3, Fig 34.Note: See COOPESA Work Order No. O10863 2-27, VAM100 No.091 & 122SDA071.
